Spasmonal

I have been experiencing a flare up of my IBS which was causing diahorrea and crampy pains and generally getting me down. I went to my doc who was very understanding and has added spasmonal to my usual meds. It has really helped however after a few days of taking it I am noticing I have heartburn and am very bloated to the point where trousers which usually fit perfect have left a red mark all round my waist where they were cutting into me and I have horrible wind. It is like someone pumped me full of air! Its painful and uncomfortable. Anyone else experienced this from spasmonal? I am not sure if it is side effects or just another flare up.

1 Reply

oldestnewest
  • Hello, I was given bulking agents by the GP and the consultant (like fibrogel and a pink tablet which I forget the name of), and these also made me bloat so badly I could not fit into my clothes, I also put on 6 pounds overnight after taking them. I don't know if knowing that is helpful, but it had led to me addressing what food i put into my stomach rather than relying of medicine.

You may also like...